Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 7, NWS Wichita, KS

February 24, 2007Russell County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Feb 24, 2007, 2:13 PM CST for Russell County, Kansas. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2007, 2:13 PM CST (20:13 UTC)
Expired
Feb 24, 2007, 2:49 PM CST
In force
36 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Russell County, KS

The radar

The Grand Island radar (KUEX), 154 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 2:39 PM CSTTSTM WND GST 555 E Bunker Hill, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 11:15 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
2015 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 242012
SVRICT
KSC167-242115-
/O.NEW.KICT.SV.W.0007.070224T2013Z-070224T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
213 PM CST SAT FEB 24 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN RUSSELL COUNTY IN CENTRAL KANSAS.

* UNTIL 315 PM CST.

* AT 208 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...
  AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  WILSON LAKE...OR 19 MILES EAST OF RUSSELL...AND MOVING WEST AT 5
  MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  WILSON LAKE.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.


A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 3886 9848 3904 9848 3906 9865 3886 9868

$$

KRC
2 follow-up statements
000 
WWUS53 KICT 242028
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
228 PM CST SAT FEB 24 2007

KSC167-242115-
/O.CON.KICT.SV.W.0007.000000T0000Z-070224T2115Z/
RUSSELL KS-
228 PM CST SAT FEB 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
RUSSELL COUNTY UNTIL 315 PM CST...

AT 225 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED
NEAR WILSON LAKE...OR 15 MILES EAST OF RUSSELL...MOVING WEST AT 5
MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
RUSSELL COUNTY...INCLUDING THE TOWN OF WILSON LAKE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3886 9848 3904 9848 3906 9865 3886 9868

$$

KRC
000 
WWUS53 KICT 242049
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
249 PM CST SAT FEB 24 2007

KSC167-242059-
/O.CAN.KICT.SV.W.0007.000000T0000Z-070224T2115Z/
RUSSELL KS-
249 PM CST SAT FEB 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RUSSELL COUNTY HAS
BEEN CANCELLED...

AT 246 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST SATURDAY EVENING
FOR SOUTHEASTERN KANSAS.

LAT...LON 3886 9848 3904 9848 3906 9865 3886 9868

$$

KRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 3:25 AM CST, 10 hours 48 minutes earlier.

Area forecast discussion, Feb 24, 3:25 AM CST, 10 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
325 AM CST SAT FEB 24 2007

.DISCUSSION...

MAIN FORECAST CONCERN WILL BE SEVERE POTENTIAL TODAY AND NEAR
BLIZZARD CONDITIONS LATE THIS AFTERNOON INTO TONIGHT.

SYNOPSIS:
POTENT UPPER LOW CURRENTLY ROTATING THROUGH NORTHERN NM. LEAD
SHORTWAVE...ALONG WITH INCREASED WARM ADVECTION...HAS SPREAD
SCATTERED STORMS OVER THE WESTERN HALF OF THE FORECAST AREA
OVERNIGHT. WHILE WE HAVE ISSUED A COUPLE SEVERE WARNINGS...THE
MAJORITY OF THE REPORTS WERE BELOW SEVERE CRITERIA. AM A BIT
SURPRISED SOMETHING MORE ORGANIZED DID NOT ROLL OFF OF THE HIGH
PLAINS AFTER DARK.

TODAY-TONIGHT:
CURRENTLY HAVE AROUND 1000J/KG OF MUCAPE ALONG WITH AROUND 50-60KTS
OF 0-6KM SHEAR. AM EXPECTING SCATTERED STORMS TO PERSIST THROUGH
AROUND 14Z WITH THE BULK OF THE ACTIVITY PUSHING INTO EAST PORTION
OF FORECAST AREA AFTER 10Z. CAN NOT RULE OUT ANOTHER FEW LOW END
SEVERE EVENTS...BUT GIVEN CURRENT TRENDS...AM EXPECTING MOST OF
ACTIVITY TO REMAIN IN THE SPS CATEGORY. ATTENTION THEN TURNS TO
AFTERNOON SEVERE POTENTIAL AND POSSIBLE NEAR BLIZZARD CONDITIONS
LATER TODAY INTO TONIGHT.

BY 18Z...BOTH GFS AND NAM HAVE THE SURFACE LOW SITUATED OVER ICT
WITH A DRY SLOT MOVING INTO SOUTH CENTRAL KS. FEEL THERE MAYBE A
BRIEF WINDOW FOR ANOTHER SVR EPISODE BETWEEN 18-21Z FOR LOCATIONS
EAST OF THE TURNPIKE. THE SET-UP THIS AFTERNOON WOULD BE OF THE LOW
TOPPED/NE QUAD OF UPPER LOW SCENARIO. THE BEST 0-3KM CAPES(200J/KG)
WILL BE SITUATED OVER SE KS BETWEEN 18-21Z. IF THESE STORMS
DEVELOP...THERE WILL BE PLENTY OF DEEP LAYER SHEAR WITH LOW LCLS TO
WORK WITH. THEREFORE A COUPLE TORNADOES CANT BE RULED OUT.

THE NEXT ITEM OF INTEREST WILL BE POSSIBLE WINTER WEATHER EPISODE
OVER CENTRAL KS LATER THIS AFTERNOON AND TONIGHT. BY 00Z SUN THE
SURFACE LOW WILL GENERALLY BE OVER TOP WITH CENTRAL KS IN THE WRAP
AROUND REGION OF THIS SYSTEM. WINDS WILL BE VERY IMPRESSIVE BEHIND
THIS SURFACE LOW WITH HIGH WIND WARNING CRITERIA VERY POSSIBLE. BOTH
GFS AND NAM AGREE ON MOST SIGNIFICANT SNOW OCCURRING GENERALLY
OVER NORTHWEST PORTION OF FORECAST AREA. WILL GO WITH A BLOWING SNOW
ADVISORY FOR THE AREA THAT WAS PREVIOUSLY IN THE BLIZZARD
WATCH...AND WILL COMBINE WITH A HIGH WIND WARNING. CURRENT THINKING
IS THAT 1-3 INCHES OF SNOW WILL FALL WITH THE HIGH WIND AND REDUCED
VISIBILITIES BEING THE MAIN THREAT. THE MAIN REASON FOR NOT GOING
WITH A BLIZZARD WARNING WAS THAT CONFIDENCE WAS LOW IN REGARDS TO
MEETING THE 3 HOURS OF LESS THAN A QUARTER MILE VISIBILITIES. IN
ADDITION...WE HAVE ONLY REACHED BLIZZARD CONDITIONS ONE TIME OVER
OUR FORECAST AREA OVER THE LAST 30 YEARS. LAST BUT NOT LEAST...WILL
GO WITH A HIGH WIND WARNING FOR SOUTH CENTRAL KS. THE PEAK TIME FOR
THIS SNOW EVENT WILL BE BETWEEN 00-06Z.

SUN-WED:
THIS SYSTEM WILL QUICKLY LIFT NE WITH THE SURFACE LOW SITUATED OVER
NORTHERN MO BY 12Z SUN WITH LOW CLOUDS AND GUSTY WINDS LINGERING
OVER THE FORECAST AREA FOR SUN. THE UPPER PATTERN WILL FLATTEN OUT
AS THIS SYSTEM SHEARS OUT OVER THE OHIO VALLEY. THE GOOD NEWS IS
THAT THE AIR BEHIND THIS SYSTEM DOES NOT APPEAR TO BE TOO COLD WITH
HIGHS BACK INTO THE 40S AREA WIDE FOR MON. THE WARM UP WILL CONTINUE
INTO TUE WITH ABOVE NORMAL TEMPS EXPECTED. UPPER TROUGHING IS
EXPECTED TO COMMENCE OVER THE ROCKIES ON WED INDUCING SOME LEE
TROUGHING AND GUSTY SOUTH WINDS WHICH WILL CONTINUE ABOVE NORMAL
TEMPS FOR WED.

LAWSON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    57  30  45  25 /  60  50  10  10
HUTCHINSON      51  29  43  24 /  80  60  10  10
NEWTON          57  29  43  24 /  70  60  10  10
ELDORADO        57  30  43  25 /  70  50  10  10
WINFIELD-KWLD   58  32  47  27 /  60  40  10  10
RUSSELL         49  25  42  21 /  90  90  10  10
GREAT BEND      48  26  43  23 /  90  70  10  10
SALINA          49  28  40  22 /  90  80  10  10
MCPHERSON       51  29  42  23 /  80  70  10  10
COFFEYVILLE     65  32  43  25 /  80  30  10  10
CHANUTE         64  31  41  23 /  80  40  10  10
IOLA            63  30  40  23 /  80  40  10  10
PARSONS-KPPF    65  32  42  24 /  80  40  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY
FOR KSZ032-033-047>052-067>069-082-083-091>093.

BLOWING SNOW ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM CST
SUNDAY FOR KSZ032-033-047>051.

&&
Hazardous weather outlook, Feb 24, 5:08 AM CST, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
508 AM CST SAT FEB 24 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-251200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
508 AM CST SAT FEB 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

STORMS ARE EXPECTED TO REDEVELOP BETWEEN NOON AND 4 PM FOR AREAS
SOUTHEAST OF THE KANSAS TURNPIKE. THESE STORMS WILL HAVE THE
POTENTIAL TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.
GIVEN THE AMOUNT OF WIND SHEAR AND LOW LEVEL INSTABILITY...ANY STORM
THAT DEVELOPS OVER SOUTHEAST KANSAS THIS AFTERNOON WILL HAVE THE
POTENTIAL TO ALSO PRODUCE A TORNADO.

RAIN IS EXPECTED TO QUICKLY TURN TO SNOW OVER CENTRAL KANSAS LATE
THIS AFTERNOON INTO THE EVENING HOURS. THE SNOW WILL COMBINE WITH
STRONG WINDS TO CREATE NEAR BLIZZARD CONDITIONS. PLEASE SEE
LATEST BLOWING SNOW ADVISORY FOR ADDITIONAL DETAILS.

NORTHWEST WINDS ARE EXPECTED TO INCREASE LATE THIS AFTERNOON AND
TONIGHT ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. WINDS BETWEEN 30
AND 40 MPH WITH GUSTS TO 45 MPH WILL BE POSSIBLE. PLEASE SEE LATEST
HIGH WIND WARNING FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT OVER
SOUTHEAST KANSAS. AT THIS TIME IT IS TOO EARLY TO SPECULATE ON THE
SEVERITY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR
LOCATIONS SOUTHEAST OF THE KANSAS TURNPIKE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

LAWSON

In the hours before

Special weather statement, Feb 24, 12:59 PM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1259 PM CST SAT FEB 24 2007

KSZ096-100-242000-
LABETTE-NEOSHO-
1259 PM CST SAT FEB 24 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR LABETTE AND NEOSHO COUNTIES...

AT 1256 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MOUND VALLEY...OR 14 MILES SOUTHWEST OF
PARSONS...AND MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KRC
Local storm report, Feb 24, 1:03 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
103 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             5 ESE NEW CAMBRIA       38.86N 97.41W
02/24/2007  E1.00 INCH       SALINE             KS   TRAINED SPOTTER

&&

LFW
Local storm report, Feb 24, 1:22 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
122 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TORNADO          5 SW LUCAS              39.01N 98.60W
02/24/2007                   RUSSELL            KS   LAW ENFORCEMENT

            A TORNADO BRIEFLY TOUCHED DOWN IN A FIELD AT WEST 196TH
            STREET AND MELLARD ROAD. NO DAMAGE WAS REPORTED.

&&

SCHRECK
Local storm report, Feb 24, 1:29 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
129 PM CST SAT FEB 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     TSTM WND GST     3 E RUSSELL             38.89N 98.80W
02/24/2007  E60 MPH          RUSSELL            KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED 60 MPH WIND AND DIME SIZE HAIL
            AT THE 190 MILE MARKER ON INTERSTATE 70.

&&

SCHRECK
Special weather statement, Feb 24, 1:31 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
131 PM CST SAT FEB 24 2007

KSZ071-072-096-242015-
ALLEN-NEOSHO-WOODSON-
131 PM CST SAT FEB 24 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR ALLEN...NEOSHO AND WOODSON COUNTIES...

AT 126 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF HUMBOLDT...OR 10 MILES EAST
OF YATES CENTER...AND MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KRC
Special weather statement, Feb 24, 2:08 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
208 PM CST SAT FEB 24 2007

KSZ032-033-242045-
LINCOLN-RUSSELL-
208 PM CST SAT FEB 24 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR LINCOLN AND EASTERN RUSSELL COUNTIES...

AT 204 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STORMS MOVING INTO EASTERN LINCOLN COUNTY.  ADDITIONAL STORMS WERE
LOCATED ACROSS EASTERN RUSSELL COUNTY.  THESE STORMS WERE MOVING
SOUTHEAST AT 20 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KRC

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 11:07 PM CSTSevere Thunderstorm WarningICTBarton53 min
Feb 24, 12:53 AM CSTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline51 min
Feb 24, 3:30 AM CSTBlowing Snow AdvisoryICTBarton, Ellsworth, Lincoln, McPherson, Rice, Russell and 1 more19 hr
Feb 24, 3:36 AM CSTHigh Wind WarningICTBarton, Butler, Cowley, Ellsworth, Harper, Harvey and 10 more19 hr
Feb 24, 11:51 AM CSTTornado WarningICTChase, Marion24 min
Feb 24, 12:22 PM CSTSevere Thunderstorm WarningICTMarion23 min
Feb 24, 12:52 PM CSTSevere Thunderstorm WarningICTSaline23 min
Feb 24, 1:07 PM CSTSevere Thunderstorm WarningICTWoodson23 min
Feb 24, 1:18 PM CSTSevere Thunderstorm WarningICTRussell40 min
Feb 24, 3:42 PM CSTWind AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more14 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.